# SDR SW07200300008

- Difficulty date: August 1, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 671 hours, 472 cycles
- Engine: Ge CF348C1
- Engine time: 671 hours, 472 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4120T01P02
- Part serial: WYGA4501
- Condition: Damaged
- Location: Engine
- Part time: 671 hours, 472 cycles
- Stage of operation: NR
- How discovered: B
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REMOVED FOR HIGH VIBRATION AND DAMAGED 2ND STAGE HIGH PRESSURE TURBINE BLADES.
